# SDR VJ970229

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assembly
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PORTABLE EMERGENCY LIGHT INOP.  REPLACED PORTABLE EMERGENCY LIGHT ASSEMBLY IAW MM 33-50-00, OPS CHECKED GOOD.
